ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Parametric study of the phugoid

Pradeep, S (2001) Parametric study of the phugoid. In: Journal Of Aircraft, 38 (4). pp. 776-778.

Full text not available from this repository. (Request a copy)
Official URL: http://www.aiaa.org/content.cfm?pageid=318&volume=...
Item Type: Journal Article
Publication: Journal Of Aircraft
Publisher: American Institute of Aeronautics and Astronautics (AIAA)
Additional Information: Copyright of this article belongs to American Institute of Aeronautics and Astronautics (AIAA)
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 04 Feb 2010 09:16
Last Modified: 04 Feb 2010 09:16
URI: http://eprints.iisc.ac.in/id/eprint/17216

Actions (login required)

View Item View Item